UNIGE document Scientific Article
previous document  unige:12628  next document
add to browser collection
Title

The spectrum of weakly coupled map lattices

Authors
Degli Esposti, Mirko
Isola, Stefano
Järvenpää, Esa
Kupiainen, Antti
Published in Journal de mathématiques pures et appliquées. 1998, vol. 77, no. 6, p. 539-584
Full text
Article (Author postprint) (465 Kb) - public document Free access
Structures
Citation
(ISO format)
BALADI, Viviane et al. The spectrum of weakly coupled map lattices. In: Journal de mathématiques pures et appliquées, 1998, vol. 77, n° 6, p. 539-584. https://archive-ouverte.unige.ch/unige:12628

195 hits

117 downloads

Update

Deposited on : 2010-11-25

Export document
Format :
Citation style :